# SDR SWAA111789

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 43,596 hours, 25,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142023020
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT EMERGENCY EXIT LIGHT WIRE BROKEN AT STA 609.  REPAIRED WIRE PER WDM.
